# SDR A6WA202206088189

- Difficulty date: June 8, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 38,790 hours, 37,499 cycles
- Engine: Ge CF34*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil System
- Condition: Warning Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT CRUISE AT FL280, RECEIVED RT ENG OIL PSI WARNING MESSAGE.  OIL PSI WAS FLUCTUATING IN THE GREEN BAND. C/W QRH.  REDUCED POWER TO IDLE.  DIVERTED TO ICT.  AROUND 8,000FT, OIL PSI WENT INTO THE RED AND REMAINED THERE FOR THE REST OF THE FLIGHT.  SHUT ENGINE DOWN AFTER LANDING.    ****AIRCRAFT REMOVED FROM SERVICE**** IN WORK
***SUPPLEMENTAL INFORMATION ****AT CRUISE AT FL280, RECEIVED RT ENG OIL PSI WARNING MESSAGE.  OIL PSI WAS FLUCTUATING IN THE GREEN BAND. C/W QRH.  REDUCED POWER TO IDLE.  DIVERTED TO ICT.  AROUND 8,000FT, OIL PSI WENT INTO THE RED AND REMAINED THERE FOR THE REST OF THE FLIGHT.  SHUT ENGINE DOWN AFTER LANDING.    ****AIRCRAFT REMOVED FROM SERVICE**** R&R RH ENG IAW MTCM SUPP 12-11. ALL RII AND CKS REF TASK CARD 000-71-400-003AW.
